It was flushed. There is no way to double up because the pill is gone.
5 Jun 2012
Sorry this wasn't answered sooner for you. You will need to grab another pill from a new packet and then keep that packet in case this sort of thing happens again! If you don't have another packet then take an active tablet from the packet you are on and get a new prescription. If you are not clear on what to do talk with your doctor or pharmacist. All the best.
- Aranelle Information for Consumers
- Aranelle Information for Healthcare Professionals (includes dosage details)
- Side Effects of Aranelle (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I got my period in week 3 of the pills because I did not "sunday" start. I started the pills 2 weeks after my period was over on a ...
1 answer • 16 Oct 2010
This will be my fourth month taking the pill, and I started my period will I was on the active pills. My inactive pills start this coming Sunday. ...
2 answers • 17 Jan 2014
I'm taking Gildess FE 1/20 and my doctor told me to start the pills the first Sunday after I get my peiod. I've just started taking this at ...
1 answer • 24 Mar 2015
During my week of inactive birth control pills, is it ok to start taking active pills again before the full seven inactive days are over? I want to ...
1 answer • 27 Mar 2015